# SDR R61A20110073

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000163
- Aircraft time: 10,804 hours, 8,532 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYD SYSTEM FLUID LOSS IN FLIGHT AND DIVERTED TO CLT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT CLT.  MAINTENANCE TROUBLESHOT AND RE-TORQUED B-NUT NEAR E-2 MANIFOLD PER EMB AMM, OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
